Hey there! Sign in to join this conversationNew here? Join for free

Terrible Skin after emergency pill Watch

    • Thread Starter
    Offline

    2
    ReputationRep:
    Hi guys,

    I took an emergency contraception pill 9 days ago. I also started taking the normal daily pill regularly afterwards. About three days ago I noticed that my skin was getting very dry and spotty. I never used to have problems with my skin, no acne, just the occasional pimple. But now I really look terrible. I don't even want to look at myself. I have spots all over my chin and around my mouth.
    Now, I suspect that it is from the emergency pill? If so, (when) does it go away?
    I didn't get any other side effects by the way.
    Thank you in advance!

    Zoe
    • Thread Starter
    Offline

    2
    ReputationRep:
    (Original post by Zoe4696)
    Hi guys,

    I took an emergency contraception pill 9 days ago. I also started taking the normal daily pill regularly afterwards. About three days ago I noticed that my skin was getting very dry and spotty. I never used to have problems with my skin, no acne, just the occasional pimple. But now I really look terrible. I don't even want to look at myself. I have spots all over my chin and around my mouth.
    Now, I suspect that it is from the emergency pill? If so, (when) does it go away?
    I didn't get any other side effects by the way.
    Thank you in advance!

    Zoe
    Does nobody have any advice on what I can do? Or just tell me, if/when it will go away?
    • TSR Support Team
    Offline

    20
    ReputationRep:
    (Original post by Zoe4696)
    Does nobody have any advice on what I can do? Or just tell me, if/when it will go away?
    From a bit of searching online it seems it could last up to a few months (basically until the hormones involved are out of your system).
    I would suggest you pop into a pharmacy and ask what they suggest in terms of trying to reduce it. They should also be able to give you a bit more info on side effects.

    Hope that helps.
    Offline

    1
    ReputationRep:
    mmmm.....)
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: October 14, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.